# SDR BKEA2014090301

- Difficulty date: September 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N1625
- Make and model: Gulstm GIV
- Aircraft serial: 1358
- Aircraft time: 7,786 hours, 2,340 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 6006418
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 1 HOUR AFTER DEPARTURE, THE AMBER ANTI-SKID FAIL MSG CAME ON.  AFTER CONSULTING THE CHECKLIST, THE CREW ELECTED TO RETURN TO BASE.  IT WAS DETERMINED TO BE AN ANTI-SKID CONTROL BOX ASSEMBLY THAT IS THE LIKELY CAUSE.  A REPLACEMENT UNIT HAS BEEN ORDERED.  THE ITEM HAS BEEN DEFERRED IAW MEL PROCEDURES.  A SUPPLEMENTAL REPORT WILL BE FILED WHEN THE BOX IS REPLACED.
